Cookies?
Library Header Image
LSE Research Online LSE Library Services

Uniform bahadur representation for local polynomial estimates of M-regression and its application to the additive model

Kong, Efang, Linton, Oliver and Xia, Yingcun (2010) Uniform bahadur representation for local polynomial estimates of M-regression and its application to the additive model. Econometric Theory, 26 (05). pp. 1529-1564. ISSN 0266-4666

Full text not available from this repository.

Abstract

We use local polynomial fitting to estimate the nonparametric M-regression function for strongly mixing stationary processes {(Y-i, (X) under bar (i))}. We establish a strong uniform consistency rate for the Bahadur representation of estimators of the regression function and its derivatives. These results are fundamental for statistical inference and for applications that involve plugging such estimators into other functionals where some control over higher order terms is required. We apply our results to the estimation of an additive M-regression model.

Item Type: Article
Official URL: http://journals.cambridge.org/action/displayJourna...
Additional Information: © 2010 Cambridge University Press
Library of Congress subject classification: Q Science > QA Mathematics
Journal of Economic Literature Classification System: C - Mathematical and Quantitative Methods > C1 - Econometric and Statistical Methods: General > C13 - Estimation
Sets: Departments > Economics
Collections > Economists Online
Research centres and groups > Centre for Economic Performance (CEP)
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Identification Number: UT ISI:000282744900009
Date Deposited: 04 Nov 2010 14:36
URL: http://eprints.lse.ac.uk/29851/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only